English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58323/91867 (63%)
造訪人次 : 14036089      線上人數 : 53
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋

    類別瀏覽

    正在載入社群分類, 請稍候....

    年代瀏覽

    正在載入年代分類, 請稍候....

    "Chen, Hubert J."的相關文件 

    回到依作者瀏覽

    顯示 13 項.

    類別 日期 題名 作者 檔案
    [數學學系暨研究所] 期刊論文 2007-05-01 Erratum to “The optimal confidence interval for the largest normal mean with unknown variance” [Computational Statistics and Data Analysis 47 (2004) 845–866] 陳順益; Chen, Shun-yi; Chen, Hubert J.
    [數學學系暨研究所] 期刊論文 2004-11-01 Optimal confidence interval for the largest normal mean with unknown variance 陳順益; Chen, Shun-yi; Chen, Hubert J.
    [數學學系暨研究所] 期刊論文 2000-04-28 An ANOVA test for the equivalency of means under unequal variances 陳順益; Chen, Shun-yi; Chen, Hubert J.; Ding, Cherng G.
    [數學學系暨研究所] 期刊論文 1999-08-01 A range test for the equivalency of means under unequal variances 陳順益; Chen, Shun-yi; Chen, Hubert J.
    [數學學系暨研究所] 期刊論文 1999-02 A nearly optimal confidence interval for the largest normal mean Chen, Hubert J.; 陳順益; Chen, Shun-yi
    [統計學系暨研究所] 期刊論文 2016-08-03 An Optimal Confidence Region for the Largest and the Smallest Means from a Multivariate Normal Distribution Wu, Shu-Fei; Chen, Hubert J.
    [統計學系暨研究所] 期刊論文 2014-07-02 On testing the mean equivalence of treatments from correlated normal populations Chen, Hubert J.; Wu, Shu-Fei; Shao, Pei-Chi; Wang, Wen-Gine
    [統計學系暨研究所] 期刊論文 2012-06 A confidence region for the largest and the smallest means under heteroscedasticity Chen, Hubert J.; Wu, Shu-fei
    [統計學系暨研究所] 期刊論文 2000-04-28 Two-stage multiple comparisons with the average for normal distributions under heteroscedasticity 吳淑妃; Wu, Shu-fei; Chen, Hubert J.
    [統計學系暨研究所] 期刊論文 1999-01-01 Multiple comparison procedures with the average for scale families: normal and exponential populations 吳淑妃; Wu, Shu-fei; Chen, Hubert J.
    [統計學系暨研究所] 期刊論文 1998-02-06 Multiple comparison procedures with the average for exponential location parameters 吳淑妃; Wu, Shu-fei; Chen, Hubert J.
    [統計學系暨研究所] 期刊論文 1998-01-01 Multiple comparison procedures with the average for normal distribution 吳淑妃; Wu, Shu-fei; Chen, Hubert J.
    [統計學系暨研究所] 期刊論文 1997-12-01 Multiple Comparision Procedures with the Average for Exponential Location Parameters When Sample Size are Unequel Wu, Shu-fei; Chen, Hubert J.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋